# SDR SWAA2024090915787

- Difficulty date: July 23, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663 AT LEVEL RBL 8 AT WHEEL WELL AREA 2024-455228<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 663 BTW RBL 5 TO RBL 65 WHEEL WELL AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG # 111A1000 SHEET 180 REV: B. SEE INDIVIDUAL SIGN OFFS BELOW .;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 663 BTW RBL 5 TO RBL 65 WHEEL WELL AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG # 111A1000 SHEET 180 REV: B. SEE INDIVIDUAL SIGN OFFS BELOW. RII
